Journal of Differential Geometry

Totally geodesic foliations on 4-manifolds

Grant Cairns and Étienne Ghys

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 23, Number 3 (1986), 241-254.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214440114

Digital Object Identifier
doi:10.4310/jdg/1214440114

Mathematical Reviews number (MathSciNet)
MR852156

Zentralblatt MATH identifier
0601.53027

Subjects
Primary: 53C12: Foliations (differential geometric aspects) [See also 57R30, 57R32]
Secondary: 57R30: Foliations; geometric theory

Citation

Cairns, Grant; Ghys, Étienne. Totally geodesic foliations on 4-manifolds. J. Differential Geom. 23 (1986), no. 3, 241--254. doi:10.4310/jdg/1214440114. https://projecteuclid.org/euclid.jdg/1214440114


Export citation